On asymptotic stable solutions of a quadratic Erdélyi-Kober fractional functional integral equation with linear modification of the arguments. (English) Zbl 1495.45007


45M05 Asymptotics of solutions to integral equations
45G10 Other nonlinear integral equations
26A33 Fractional derivatives and integrals
47H08 Measures of noncompactness and condensing mappings, \(K\)-set contractions, etc.
47N20 Applications of operator theory to differential and integral equations
Full Text: DOI


[1] Doi, K.; Shimizu, S., Explicit solutions for a system of nonlinear Schrdinger equations with delta functions as initial data, Differ Integral Equ, 32, 359-367 (2019) · Zbl 1424.35312
[2] Heo, K.-u.; Koo, W.; Park, I.-K.; Ryue, J., Quadratic strip theory for high-order dynamic behavior of a large container ship with 3D flow effects, Int J Naval Archit Ocean Eng, 8, 127-136 (2016)
[3] Alias, I. A.; Huseyin, N.; Huseyin, A., Compactness of the set of trajectories of the control system described by a Urysohn type integral equation with quadratic integral constraints on the control functions, J Inequal Appl, 2016, Article 36 pp. (2016) · Zbl 1334.45010
[4] Owyed, S.; Abdou, M. A.; Abdel-Aty, A.; Ray, S. S., New optical soliton solutions of nolinear evolution equation describing nonlinear dispersion, Commun Theor Phys, 71, 1063-1068 (2019)
[5] Ismail, G. M.; Abdl-Rahim, H. R.; Abdel-Aty, A.; Kharabsheh, R.; Alharbi, W.; Abdel-Aty, M., An analytical solution for fractional oscillator in a resisting medium, Chaos Solitons Fractals, 130, 109395 (2020)
[6] Patra, A., On comparison of two reliable techniques for the Riesz fractional complex Ginzburg-Landau-Schrodinger equation in modelling superconductivity, Progr Fract Differ Appl, 5, 125-141 (2019)
[7] Shah, K.; Zeb, S.; Khan, R. A., Multiplicity results of multi-point boundary value problem of nonlinear fractional differential equations, Appl Math Inf Sci, 12, 727-734 (2018)
[8] Anastassiou, G. A.; Argyros, I. K., Iterative methods and their applications to Banach space valued functions in abstract fractional calculus, Progr Fract Differ Appl, 4, 35-47 (2018)
[9] Abdelhakem, M.; Ahmed, A.; El-kady, M., Spectral monic chebyshev approximation for higher order differential equations, Math Sci Lett, 8, 11-17 (2019)
[10] Kirk, A.; Sims, B., Handbook of metric fixed point theory (2001), Springer: Springer Berlin · Zbl 0970.54001
[11] Long, H. V.; Son, N. T.K.; Rodrguez-LpezSome, R., Generalizations of fixed point theorems in partially ordered metric spaces and applications to partial differential equations with uncertainty, Vietnam J Math, 46, 531-555 (2018) · Zbl 1497.54051
[12] Su, Y.; PetruÅel, A.; Yao, J.-C., Multivariate fixed point theorems for contractions and nonexpansive mappings with applications, Fixed Point Theory Appl, 2016, Article 9 pp. (2016)
[13] Subrahmanyam, P. V., Schauder’S fixed point theorem and allied theorem, Elem Fixed Point Theorems Springer-Nature, 245-275 (2019)
[14] Banaś, J.; Rzepka, B., On existence and asymptotic stability of a nonlinear integral equation, J Math Anal Appl, 284, 165-173 (2003) · Zbl 1029.45003
[15] Benchohra, M.; Darwish, M. A., On unique solvability of quadratic integral equations with linear modification of the argument, Miskolc Math Notes, 10, 3-10 (2009) · Zbl 1199.45013
[16] Darwish, M. A.; Henderson, J.; O’Regan, D., Existence and asymptotic stability of solutions of a perturbed fractional functional-integral equation with linear modification of the argument, Bull Korean Math Soc, 48, 539-553 (2011) · Zbl 1220.45011
[17] Art. ID 192542. · Zbl 1293.45010
[18] Darwish, M. A.; Samet, B., On Erdélyi-Kober quadratic functional-integral equation in Banach algebra, Numer Funct Anal Optim, 39, 276-294 (2018) · Zbl 1390.45010
[19] Deimling, K., Nonlinear functional analysis (1985), Springer-Verlag: Springer-Verlag Berlin, Germany · Zbl 0559.47040
[20] Stuart, C. A., Existence theorems for a class of nonlinear integral equations, Math Z, 137, 49-66 (1974) · Zbl 0289.45013
[21] Banaś, J.; Sadarangani, K., Solutions of some functional-integral equations in Banach algebra, Math Comput Model, 38, 245-250 (2003) · Zbl 1053.45007
[22] Banaś, J.; O’Regan, D., On existence and local attractivity of solutions of a quadratic integral equation of fractional order, J Math Anal Appl, 345, 573-582 (2008) · Zbl 1147.45003
[23] Caballero, J.; Rocha, J.; Sadarangani, K., On monotonic solutions of an integral equations of Volterra type, J Comput Appl Math, 174, 119-133 (2005) · Zbl 1063.45003
[24] Caballero, J.; Darwish, M. A.; Sadarangani, K., A perturbed quadratic equation involving Erdélyi-Kober fractional integral, Rev R Acad Cienc Exactas Fs Nat Ser-A Math RACSAM, 110, 541-555 (2016) · Zbl 1357.45004
[25] Darwish, M. A., On quadratic integral equation of fractional orders, J Math Anal Appl, 311, 112-119 (2005) · Zbl 1080.45004
[26] Darwish, M. A., On existence and asymptotic behaviour of solutions of a fractional integral equation, Appl Anal, 88, 169-181 (2009) · Zbl 1172.45001
[27] Darwish, M. A.; Sadarangani, K., On Erdélyi-Kober type quadratic integral equation with linear modification of the argument, Appl Math Comput, 238, 30-42 (2014) · Zbl 1334.45007
[28] Darwish, M. A.; Sadarangani, K., On a quadratic integral equation with supremum involving Erdélyi-Kober fractional order, Math Nachr, 228, 566-576 (2015) · Zbl 1316.45005
[29] Darwish, M. A., On Erdélyi-Kober fractional Urysohn-Volterra quadratic integral equations, Appl Math Comput, 273, 562-569 (2016) · Zbl 1410.45007
[30] Darwish, M. A.; Graef, J. R.; Sadarangani, K., On Urysohn-Volterra fractional quadratic integral equations, J Appl Anal Comput, 8, 331-343 (2018)
[31] Alamo, J. A.; Rodríguez, J., Operational calculs for modified Erdélyi-Koberoperators, Serdica, 20, 351-363 (1994) · Zbl 0828.44006
[32] Hilfer, R., Applications of fractional calculus in physics (2000), World Scientific: World Scientific Singapore · Zbl 0998.26002
[33] Kiryakova, V. S., Generalized fractional calculus and applications, Pitman Research Notes in Mathematics (1994), Longman: Longman NewYork · Zbl 0882.26003
[34] Mainardi, F., Fractional calculus: some basic problems in continuum and statistical mechanics, Vienna: fractals and fractional calculus in continuum mechanics (Udine, 1996), CISM courses and lectures, 378, 291-348 (1997) · Zbl 0917.73004
[35] Pagnini, G., Erdélyi-Kober fractional diffusion, Fract Calc Appl Anal, 15, 117-127 (2012) · Zbl 1276.26021
[36] Kiryakova, V. S.; Al-Saqabi, B. N., Transmutation method for solving Erdélyi-Koberfractional differintegral equations, J Math Anal Appl, 211, 347-364 (1997) · Zbl 0879.45005
[37] Argyros, I. K., Quadratic equations and applications to Chandrasekhar’s and related equations, Bull Austral Math Soc, 32, 275-292 (1985) · Zbl 0607.47063
[38] Boffi, V. C.; Spiga, G., An equation of hammerstein type arising in particle transport theory, J Math Phys, 24, 1625-1629 (1983) · Zbl 0526.45009
[39] Boffi, V. C.; Spiga, G., Nonlinear removal effects in time-dependent particle transport theory, Z Angew Math Phys, 34, 347-357 (1983) · Zbl 0528.76082
[40] Case, K. M.; Zweifel, P. F., Linear transport theory (1967), Addison-Wesley: Addison-Wesley Reading, MA, USA · Zbl 0162.58903
[41] Chandrasekhar, S., Radiative transfer (1950), Oxford University Press: Oxford University Press London, UK
[42] Hu, S.; Khavani, M.; Zhuang, W., Integral equations arising in the kinetic theory of gases, Appl Anal, 34, 261-266 (1989) · Zbl 0697.45004
[43] Kelley, C. T., Approximation of solutions of some quadratic integral equations in transport theory, J Integral Equ, 4, 221-237 (1982) · Zbl 0495.45010
[44] Leggett, R. W., A new approach to the h-equation of Chandrasekhar, SIAM J Math Anal, 7, 542-550 (1976) · Zbl 0331.45012
[45] Spiga, G.; Bowden, R. L.; Boffi, V. C., On the solutions of a class of nonlinear integral equations arising in transport theory, J Math Phys, 25, 3444-3450 (1984) · Zbl 0567.45008
[46] Banaś, J.; Goebel, K., Measures of noncompactness in Banach spaces, Lecture notes in pure and applied mathematics (1980), Marcel Dekker: Marcel Dekker New York, USA · Zbl 0441.47056
[47] Appell, J.; Banaś, J.; Merentes, N., Measures of noncompactness in the study of asymptotically stable and ultimately nondecreasing solutions of integral equations, Z Anal Anwend, 29, 251-273 (2010) · Zbl 1214.47044
[48] Appell, J.; Zabrejko, P. P., Nonlinear superposition operators (1990), Cambridge University Press: Cambridge University Press Cambridge, UK · Zbl 0701.47041
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.